# SDR ASAA2024061950835

- Difficulty date: June 19, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT RBL 50 STA 947 TO 967 HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT AT RBL 50 FROM STA 947 TO 967 IAW BOEING 737-900 SRM 51-40-02-0G-0W-2" O-.085" R-.075" L-2" D-.010.
